# SDR AALA202306207756

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 64,788 hours, 30,223 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misrouted
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT. DURING CRUISE FLIGHT ATTENDANT REPORTED ACRID MUSTY SMELL FROM AFT LEFT LAVATORY. NO ODOR IN FLIGHT DECK. THE AIRCRAFT LANDED SAFELY AT CLT AND AFTER LANDING FIRE CREW DETERMINED IT TO POSSIBLY BE LAVATORY WATER PUMP. MAINTENANCE ACCOMPLISHED THE SMOKE / ODOR / FUME TROUBLESHOOTING TASK CARD AND NO ARCING WAS FOUND AT ANY ELECTRICAL COMPONENTS, ISOLATION ENGINE RUNS FOUND TO BE GOOD WITH NO ODORS NOTED. MAINTENANCE FOUND WIRE ON BACK OF COFFEE MAKER TOUCHING HEATER AND RE-ROUTED WIRES AS REQUIRED.
